Alert archive / Pennsylvania / Tornado Warnings in 2019

Tornado Warning 15, NWS State College, PA

May 28, 2019Blair County, Cambria County, Pennsylvania

NWS State College, PA issued this tornado warning at May 28, 2019, 5:20 PM EDT for Blair County, Cambria County, Pennsylvania. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2019, 5:20 PM EDT (21:20 UTC)
Expired
May 28, 2019, 6:00 PM EDT
In force
40 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.5 in

Counties Blair County, PA, Cambria County, PA

The radar

The State College radar (KCCX), 73 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 5:26 PM EDTTSTM WND DMGCresson, PANUMEROUS TREES DOWN IN CRESSON
May 28, 6:08 PM EDTTSTM WND DMGMartinsburg, PATWO DOZEN TREES DOWN IN MARTINSBURG. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 28, 1:48 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 9.3 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 450 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 498 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
450 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
910 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
498 m²/s²
0-3 km storm-relative helicity
483 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

975 
WFUS51 KCTP 282120
TORCTP
PAC013-021-282200-
/O.NEW.KCTP.TO.W.0015.190528T2120Z-190528T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service State College PA
520 PM EDT Tue May 28 2019

The National Weather Service in State College PA has issued a

* Tornado Warning for...
  Southern Blair County in central Pennsylvania...
  Central Cambria County in central Pennsylvania...

* Until 600 PM EDT.
    
* At 519 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over Sankertown, moving southeast at 55 mph.

  HAZARD...Tornado and ping pong ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Tree damage will occur. Damage to roofs, windows, and 
           vehicles is likely. Flying debris will be dangerous to 
           those caught without shelter. Mobile homes will be 
           damaged or destroyed.

* This dangerous storm will be near...
  Sankertown, Cresson, Lilly and Gallitzin around 520 PM EDT.
  Hollidaysburg, Duncansville, Lakemont, Roaring Spring, Claysburg, 
  Horseshoe Curve and Ski Gap around 530 PM EDT.
  Martinsburg and Royer around 540 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Tunnelhill, Cassandra, East Freedom, Newry, Peoples Natural Gas
Field, Allegheny Portage Railroad National Historic Site,
Altoona-Blair County Airport, Mt. Aloysius College, Lakemont Park And
Island Waterpark and Saint Francis University.

This includes Interstate 99 from mile markers 17 to 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4030 7843 4029 7844 4028 7844 4043 7877
      4058 7866 4041 7818 4034 7823 4025 7829
      4025 7830
TIME...MOT...LOC 2119Z 297DEG 48KT 4047 7861 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

Jung
1 follow-up statement
781 
WWUS51 KCTP 282135
SVSCTP

Severe Weather Statement
National Weather Service State College PA
535 PM EDT Tue May 28 2019

PAC021-282144-
/O.CAN.KCTP.TO.W.0015.000000T0000Z-190528T2200Z/
Cambria PA-
535 PM EDT Tue May 28 2019

...THE TORNADO WARNING FOR CENTRAL CAMBRIA COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM EDT for south central
and central Pennsylvania.

LAT...LON 4030 7843 4029 7844 4028 7844 4035 7859
      4037 7856 4043 7855 4044 7856 4053 7851
      4041 7818 4025 7829
TIME...MOT...LOC 2134Z 297DEG 48KT 4038 7837 

$$

PAC013-282200-
/O.CON.KCTP.TO.W.0015.000000T0000Z-190528T2200Z/
Blair PA-
535 PM EDT Tue May 28 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR SOUTHERN
BLAIR COUNTY...
    
At 534 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Roaring Spring, moving southeast at 50 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Tree damage will occur. Damage to roofs, windows, and 
         vehicles is likely. Flying debris will be dangerous to 
         those caught without shelter. Mobile homes will be damaged 
         or destroyed.

This tornadic thunderstorm will remain over mainly rural areas of
southern Blair County, including the following locations... East
Freedom, Newry, Peoples Natural Gas Field, Allegheny Portage Railroad
National Historic Site, Altoona-Blair County Airport, Lakemont Park
And Island Waterpark and Tunnelhill.

This includes Interstate 99 from mile markers 17 to 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4030 7843 4029 7844 4028 7844 4035 7859
      4037 7856 4043 7855 4044 7856 4053 7851
      4041 7818 4025 7829
TIME...MOT...LOC 2134Z 297DEG 48KT 4038 7837 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

Jung

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at May 28, 1:25 PM EDT, 3 hours 55 minutes earlier.

Area forecast discussion, May 28, 1:25 PM EDT, 3 hours 55 minutes before
Area Forecast Discussion
National Weather Service State College PA
125 PM EDT Tue May 28 2019

.SYNOPSIS...
A wavy front over the state will waggle north and south through
the next few days. This will keep a chance of showers and
thunderstorms across the region into at least Thursday. The
threat of severe weather and even some flooding is also a daily
concern.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
Posted FFA for the western few counties where many models and
ensemble suites peg with repeated thunderstorms through tonight.
PWATs are very high ~2 standard deviations above normal. Lots of
rain (but generally fast moving things up to this point) these
last few days. Ground not toally saturated, but very wet. SLGT
risk of excessive rainfall in the outlook from WPC continues. It
may take another 2-3 hrs for more widespread convection to go
up as cu field to our west is minor. But, little measles are
already on the radar over all of wrn PA. Cap likely keeping them
down for now, but heating in between the clouds should make
them grow.

Prev...
The second line of storms this morning has morphed into a wide
area but still has some embedded, elevated thunder. The activity
should dwindle shortly, but cannot rule out some lingering
showers for the late morning and early aftn, esp along and N of
I-80. However, forcing is lacking for a few hours and rain-
cooled air should keep the storms at bay for a little wile.
However, the atmos is still expected to destabilize over the
entire area this aftn and early this evening. Most likely time
for storms to fire is between 3 and 5 PM. Line of discrete cells
is a good call with the mode of convection, but the repeated,
albeit brief, heavy rains could lead to a higher threat of flash
flooding. SPC keeps ENH risk over the entire area for later
today and SLGT risk of excessive rainfall also in the SW part of
the CWA, and MRGL elsewhere.

From last disco...
This situation looks extremely similar to this past Thursday
when we had to wait out the morning convection/rainfall from the
dying MCS and then wait for the retarded daytime heating to
juice things up to pop the really nasty sfc/mixed layer-based
stuff. Shear is quite strong today as the morning convection is
assocd with a 45-50KT LLJet, and 8H flow remains 40+KTs into the
evening. The second round of convection will last into the
evening while dropping slowly to the south across most/all of
the area.

Still some variation in how warm it gets today. Two days ago
the GFS guidance looked too cool for today.

&&

.SHORT TERM /MIDNIGHT THROUGH 6 PM WEDNESDAY/...
Again, the convection could linger across the south into the
late evening hours.

While dewpoints fall off some by Wednesday morning, there is a
threat of more strong to severe storms, given the upper level
pattern.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Still looking at more showers and storms past Wednesday, but
some hope of seeing dry weather again by later Friday into
Saturday.

Cooler and less humid conditions by late in the week, as a
strong cold front drops southeast of the area.

Precip chances begin to pick up again Sunday as next wave drops
down across the Great Lakes, sharpening the trough.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
Line of showers along the warm front will move east of the CWA
shortly. Low clouds/IFR still running the show at BFD, but the
wind should pick up out of the SW soon. JST already gusty and
AOO almost there, too. But, the eastern terminals will stay
lighter through the next few hours and perhaps all day until
prompted/pushed around by TSRA.

Prev...
Showers continue to stretch north to south across the region and
will continue to move west to east through the first half of the
morning. These showers have brought around 0.10 to 0.25 inch of
precipitation early this morning. These showers have brought
primarily MVFR cigs and vsbys, through there have been periods
of IFR at JST.

Periods of IFR remain still possible at BFD. Especially since
it has FEW006 with MVFR vsbys and that it is still raining. So
expect that rainfall and the low level moisture and upslope flow
to allow for periods of IFR between 11Z to 15Z.

Model soundings also indicate a period of marginal low level
wind shear is possible Tuesday morning, as strong winds aloft
overspread the state.

Once the showers move through this morning there will be a
brief period of settled weather appears likely during late
morning and early afternoon, as the warm front lifts north of
the area.

Scattered strong thunderstorms are likely to develop mid to late
in the afternoon and continue into the mid evening. Late in the
afternoon and evening looks like the most dangerous time for
aviation concerns with numerous thunderstorms sliding southward
through the airspace.

.Outlook...

Wed...AM low cigs possible W Mtns. Scattered PM tsra impacts
possible southern Pa.

Thu...AM low cigs possible W Mtns. Scattered PM tsra impacts
possible.

Fri-Sat...No sig wx expected.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for PAZ017-024-033.

&&

SYNOPSIS...Dangelo
NEAR TERM...Dangelo/Martin
SHORT TERM...Dangelo/Martin
LONG TERM...Martin
AVIATION...Dangelo/Ceru
Hazardous weather outlook, May 28, 1:19 PM EDT, 4 hours 1 minute before
Hazardous Weather Outlook
National Weather Service State College PA
119 PM EDT Tue May 28 2019

PAZ004>006-010>012-018-019-025>028-034>037-041-042-045-046-049>053-
056>059-063>066-291730-
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Northern Centre-
Southern Centre-Blair-Huntingdon-Mifflin-Juniata-Bedford-Fulton-
Franklin-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia-Perry-
Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
119 PM EDT Tue May 28 2019

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible this
afternoon and evening. Tornadoes are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible again on
Wednesday afternoon and evening, and possibly again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ017-024-033-291730-
Clearfield-Cambria-Somerset-
119 PM EDT Tue May 28 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Flash Flood Watch.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible this
afternoon and evening. Tornadoes are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered severe thunderstorms with damaging winds 60 mph or greater
and large hail exceeding 1 inch in diameter are possible again on
Wednesday afternoon and evening, and possibly again on Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

In the hours before

Local storm report, May 28, 4:57 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
457 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             2 N TREMONT             40.66N  76.39W
05/28/2019  M0.75 INCH       SCHUYLKILL         PA   EMERGENCY MNGR

            DIME-SIZED HAIL ON I-81 MM110-113

&&

EVENT NUMBER CTP1901337

RXR
Local storm report, May 28, 4:58 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
458 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             SHAMOKIN DAM            40.85N  76.82W
05/28/2019  M1.00 INCH       SNYDER             PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1901338

TRAVIS
Local storm report, May 28, 4:59 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
459 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             HEGINS                  40.65N  76.50W
05/28/2019  M1.75 INCH       SCHUYLKILL         PA   BROADCAST MEDIA

&&

EVENT NUMBER CTP1901339

RXR
Local storm report, May 28, 5:01 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
501 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             HUMMELS WHARF           40.83N  76.84W
05/28/2019  M1.50 INCH       SNYDER             PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1901340

COLBERT
Local storm report, May 28, 5:14 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
514 PM EDT TUE MAY 28 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             COLVER                  40.54N  78.79W
05/28/2019  M1.50 INCH       CAMBRIA            PA   SOCIAL MEDIA

&&

EVENT NUMBER CTP1901341

RXR
Special weather statement, May 28, 5:14 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service State College PA
514 PM EDT Tue May 28 2019

PAZ010-017-282145-
Clearfield PA-Elk PA-
514 PM EDT Tue May 28 2019

...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ELK AND CLEARFIELD
COUNTIES UNTIL 545 PM EDT...

At 513 PM EDT, Doppler radar indicated a strong thunderstorm near
Brockport, moving southeast at 50 mph.

Wind gusts up to 50 mph and Penny size hail are possible.

Locations impacted include...
DuBois, Clearfield, Sandy, Woodland, Curwensville, Penfield, Hyde,
Plymptonville, Rockton, Karthaus, Force, Jeffries, Lecontes Mills,
S.B. Elliot State Park, Brockport, Parker Dam State Park, Falls
Creek, Morrisdale, Weedville and West Decatur.

LAT...LON 4114 7880 4120 7877 4120 7871 4123 7871
      4123 7874 4126 7873 4129 7879 4131 7877
      4123 7821 4122 7809 4115 7804 4113 7806
      4112 7811 4107 7809 4082 7831 4108 7880
TIME...MOT...LOC 2113Z 297DEG 49KT 4119 7872

Jung

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 8:27 AM EDTSpecial Weather StatementCTPBedford33 min
May 28, 1:13 PM EDTFlash Flood WatchCTPBedford, Blair, Cambria, Cameron, Centre, Clearfield and 18 more32 hr
May 28, 2:41 PM EDTSevere Thunderstorm WarningCTPLycoming, Potter, Tioga34 min
May 28, 2:59 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter46 min
May 28, 3:18 PM EDTSevere Thunderstorm WarningCTPBlair, Cambria, Clearfield, Huntingdon57 min
May 28, 3:22 PM EDTSpecial Weather StatementCTPWarren23 min
May 28, 3:23 PM EDTTornado WarningCTPClinton, Lycoming27 min
May 28, 3:28 PM EDTSevere Thunderstorm WarningCTPNorthumberland, Snyder, Union62 min
May 28, 3:35 PM EDTTornado WarningCTPNorthumberland, Snyder, Union25 min
May 28, 3:40 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria65 min
May 28, 3:47 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Northumberland, Union43 min
May 28, 3:58 PM EDTTornado WarningCTPNorthumberland, Schuylkill32 min
May 28, 4:08 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Northumberland, Snyder, Union52 min
May 28, 4:18 PM EDTSpecial Weather StatementCTPTioga27 min
May 28, 4:22 PM EDTTornado WarningCTPSchuylkill23 min
May 28, 4:27 PM EDTSevere Thunderstorm WarningCTPHuntingdon33 min
May 28, 4:28 PM EDTSevere Thunderstorm WarningCTPMontour, Northumberland, Union32 min
May 28, 4:41 PM EDTSevere Thunderstorm WarningCTPClinton34 min
May 28, 4:45 PM EDTSpecial Weather StatementCTPCambria30 min
May 28, 4:45 PM EDTSevere Thunderstorm WarningCTPBedford, Blair60 min
May 28, 4:49 PM EDTSevere Thunderstorm WarningCTPJuniata, Mifflin31 min
May 28, 4:50 PM EDTSevere Thunderstorm WarningCTPCambria55 min
May 28, 4:54 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Northumberland, Schuylkill, Snyder51 min
May 28, 4:59 PM EDTSevere Thunderstorm WarningCTPLebanon29 min
May 28, 5:00 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Northumberland, Union45 min
May 28, 5:04 PM EDTSevere Thunderstorm WarningCTPSnyder, Union26 min
May 28, 5:14 PM EDTSpecial Weather StatementCTPClearfield31 min
May 28, 5:25 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Union50 min
May 28, 5:26 PM EDTSevere Thunderstorm WarningCTPSchuylkill34 min
May 28, 5:26 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon49 min
May 28, 5:33 PM EDTSpecial Weather StatementCTPFranklin42 min
May 28, 5:49 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria56 min
May 28, 5:56 PM EDTSpecial Weather StatementCTPHuntingdon34 min
May 28, 5:58 PM EDTSevere Thunderstorm WarningCTPLancaster32 min
May 28, 6:05 PM EDTSevere Thunderstorm WarningCTPColumbia, Schuylkill40 min
May 28, 6:12 PM EDTSevere Thunderstorm WarningCTPSullivan48 min
May 28, 6:28 PM EDTSevere Thunderstorm WarningCTPFranklin, Huntingdon25 min
May 28, 6:31 PM EDTSevere Thunderstorm WarningCTPLancaster13 min
May 28, 6:42 PM EDTSpecial Weather StatementCTPFulton33 min
May 28, 6:57 PM EDTSpecial Weather StatementCTPCambria33 min
May 28, 7:12 PM EDTAreal Flood AdvisoryCTPBlair, Cambria3 hr
May 28, 7:20 PM EDTSpecial Weather StatementCTPLycoming25 min
May 28, 7:34 PM EDTSpecial Weather StatementCTPBedford26 min

Nearby

Tornado Warnings in Pennsylvania, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.